# SDR UALA2011110706028

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT MED CUTOUT BS 460 CRACK.  REPAIR INSTALLED USING ROUTINE JOB CARD 895244010.
